# SDR 07FDEA03327

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,952 hours, 19,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: A53981972200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE COUPLING BETWEEN LT FWD AND AFT DORSAL FIN CONNECTING STRIPS IS CORRODED.  REPLACEMENT OF LHS AREA CONNECT STRIPS COUPL, C76, IAW SRM 51-72-10.
